RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 111(153), Number 1, Pages 144–156 (Mi msb2497)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximation of functions of several variables, taking account of the growth of the coefficients of the approximating combinations

V. V. Napalkov


Abstract: It is proved that every continuous function defined on the $n$-dimensional rectangular parallelepiped $\{x=(x_1,…,x_n)\in\mathbf R^n:0\leqslant x_i\leqslant a_i, 1\leqslant i\leqslant n\}$ can be approximated by polynomials of the form $Q(x)=\sum^p_{|\alpha|=0}c_\alpha x^\alpha$, where $c_\alpha=\eta_\alpha M(\alpha)$, with $\sum^p_{|\alpha|=0}|\eta_\alpha|\leqslant1$. Here $M(\alpha)$ is an arbitrary positive function defined on the set of multi-indices, and $\lim_{|\alpha|\to\infty}\sqrt[|\alpha|]{M(\alpha)}=\infty$.
Bibliography: 9 titles.

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 39:1, 133–143

Bibliographic databases:

UDC: 517.5
MSC: 41A10, 41A63
Received: 20.03.1979

Citation: V. V. Napalkov, “Approximation of functions of several variables, taking account of the growth of the coefficients of the approximating combinations”, Mat. Sb. (N.S.), 111(153):1 (1980), 144–156; Math. USSR-Sb., 39:1 (1981), 133–143

Citation in format AMSBIB
\Bibitem{Nap80}
\by V.~V.~Napalkov
\paper Approximation of functions of several variables, taking account of the growth of the coefficients of the approximating combinations
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 111(153)
\issue 1
\pages 144--156
\mathnet{http://mi.mathnet.ru/msb2497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560468}
\zmath{https://zbmath.org/?q=an:0462.41003|0438.41008}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 39
\issue 1
\pages 133--143
\crossref{https://doi.org/10.1070/SM1981v039n01ABEH001477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LQ97300007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2497
  • http://mi.mathnet.ru/eng/msb/v153/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. F. Krasichkov-Ternovskii, “On absolute completeness of systems of exponentials on a closed interval”, Math. USSR-Sb., 59:2 (1988), 303–315  mathnet  crossref  mathscinet  zmath
    2. B. N. Khabibullin, “Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$”, Math. Notes, 72:4 (2002), 542–550  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. F. Krasichkov-Ternovskii, G. N. Shilova, “Absolute completeness of systems of exponentials on convex compact sets”, Sb. Math., 196:12 (2005), 1801–1814  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:453
    Full text:149
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020